Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bartholin cyst. Given fucidin ointment, ditz bath. Is there a cure?

I have had a bartholin cyst for a week. My doctor gave me fucidin ointment and told me to take ditz baths 3 times each day then apply the ointment. I have been doing this and the cyst has become smaller but it has not gone away. It is quite redefined following the baths and fucidin application. applicationS can be uncomfortable to sit and walk. The area feels like it is burning. What is happening? Is there a cure? Should I go back to my doctor or continue to use the ointment? Thank you.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

A Bartholin's cyst is treated like any other cyst, with antibacterial therapy.

Fucidin is a topical ointment used to treat superficial bacterial skin infections. It will be effective in treating your condition. But if it has been ineffective in completely ridding you of your presentation then there is an option of adding systemic antibiotics to your regimen. Please consult your doctor about this.

Continue with the sitz baths, you could also add some epsom salt to your baths. Application of warm compresses during the day will also help.

Please continue with the fucidin and consider the addition of the systemic antibiotics after discussing this with your doctor.

Hope this helps.

Take care.
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor